RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 890–891 (Mi de6548)  

Short Communications

On some two-dimensional mixed problems with existence of an initial function different from zero for the conditions of conjugation. II

S. I. Gaiduk

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (288 kB)

Bibliographic databases:
UDC: 517.958
Received: 30.06.1986

Citation: S. I. Gaiduk, “On some two-dimensional mixed problems with existence of an initial function different from zero for the conditions of conjugation. II”, Differ. Uravn., 24:5 (1988), 890–891

Citation in format AMSBIB
\Bibitem{Gai88}
\by S.~I.~Gaiduk
\paper On some two-dimensional mixed problems with existence of an initial function different from zero for the conditions of conjugation.~II
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 890--891
\mathnet{http://mi.mathnet.ru/de6548}
\zmath{https://zbmath.org/?q=an:0682.35062}


Linking options:
  • http://mi.mathnet.ru/eng/de6548
  • http://mi.mathnet.ru/eng/de/v24/i5/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:32
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019